# SDR CA081004001

- Difficulty date: October 1, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Cessna 208B
- Aircraft time: 1,259 hours
- Engine: Pwa PT6A114A
- Propeller: Mcauly 3GFR34C703
- System (JASC): 3245 · Tire Tube
- Part: Tube
- Part number: 302247400
- Condition: Fod
- Location: Nlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: C
- Precautionary procedure: O

## Discrepancy

(CAN) TUBE HAD A HOLE CHAFED IN IT - NO EVIDENCE OF FOD INSIDE TIRE FROM INITIAL ASSY TO CAUSE WEAR HOLE.
